# SDR USAA960281

- Difficulty date: February 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N243US
- Make and model: Boeing 737201
- Aircraft serial: 22445
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corrosion
- Location: Bs 940-1010
- Part time: 36,817 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-6 CHECK VISUAL INSPECTION, FOUND 4 INCH BY 20 INCH CORRODED AREA RIGHT Z-ANGLE AT AFT SERVICE DOOR STATION 940 TO STATION 1010.  REMOVED CORROSION ON ALODINE AND PRIMED.  COMPLETED REPAIR PER SRM 51-10-6.  LEVEL 1 CORROSION.  (M)
